FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

2001, VOLUME 7, NUMBER 3, PAGES 829-838

On the asymptotic of the mean value points for some finite difference operators

Yu. G. Nikonorov

Abstract

View as HTML     View as gif image    View as LaTeX source

Gif image of the abstract


All articles are published in Russian.

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/k01/k013/k01314g.htm
Last modified: December 23, 2001